# SDR SIMA200710713

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- Aircraft time: 15,775 hours, 14,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Part time: 15,775 hours, 14,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD DIGITAL CORRODED AT FRAME 15.  REPAIRED FORWARD DIGITAL IAW EMB IC2009-145/02225.  AIRCRAFT RETURNED TO SERVICE.
